U.S. doctors online nowAsk doctors free
OH
A female asked:

I used triamcinolone acetonide cream to treat poison ivy. now i have a rash on my arms, stomach and thighs. can this be from the steroid cream?

1 doctor answer5 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Contamination: Although allergy to steroid is possible, it is very rare. Your continuing problem is likely from contact with articles which have been contaminated by the resin of poison ivy. Be sure to wash out everything during that outing with laundry detergent (shoes, tools, car seat etc) else it will be acting like Freddie in Friday the 13 for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 6, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.